Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 493-495
http://dx.doi.org/10.1155/S0161171288000572

A note on certain subclass of close-to-convex functions

1Department of Mathematics, Kinki University, Higashi-Osaka, Osaka 577, Japan
2Department of Mathematics, Heilongjiang University, Harbin, China
3Department of Mathematics, Northwest University, Xian, China

Received 25 June 1987; Revised 31 July 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of the present paper is to show a result for functions belonging to class P(1α,0) which is a subclass of close-to-convex functions in the unit disk U.